# SDR HEEA077022

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,064 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 4596
- Part serial: NA
- Condition: Burned Out
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNED OUT. SCRAPPED LOCALLY AND REPLACED WITH SERVICEABLE PART.
